# SDR SWAA2023041917145

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY TIE DOWN INTERCOSTAL AT STA. 947+2'; RBL 53 HAS CORROSION. THIS IS THE CORRECTED FAULT FROM TTG8Q00JUV4M BECAUSE OF INCORRECT STATION LOCATION.<[01] REMOVED DAMAGED INTERCOSTAL BETWEEN STA. 947 TO STA. 967; AT RBL 53. CORROSION DAMAGE IS .040' DEEP AND IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED CORRECTIVE ACTION #1; CORROSION REMOVAL IS OUT OF LIMITS.;[03] DRILLED UP INTERCOSTAL PER SRM 51-40-06.;[04] OK TO INSTALL INTERCOSTAL;[05] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
